Pediatrix Oral Solution

DIN

02027798

Uses

Pediatrix Oral Solution is used for relief of pain and fever due to colds, teething pain, and immunizations.

Pediatrix Elixir 100mL

Product Details

Pack Size

Bottle 100 mL, Bottle 500 mL

Dosage/Directions for Use

Use only as directed by a physician.

Directions: Use only the measuring device (measuring cup) provided.

May be given alone or mixed with milk, formulas or juices. Single dose may be administered according to weight (see below) every 4 to 6 hours.

Children under 2 years: As directed by a physician.

Children weighing 24-35 lb (11.0-15.9 kg): 5 mL - 160 mg (1 teaspoonful)

Children weighing 36-47 lb (16.0-21.9 kg): 7.5 mL - 240 mg (1 1/2 teaspoonfuls)

Children weighing 48-59 lb (22.0-26.9 kg): 10.0 mL - 320 mg (2 teaspoonfuls)

Children weighing 60-71 lb (27.0-31.9 kg): 12.5 mL - 400 mg (2 1/2 teaspoonfuls)

Children weighing 72-95 lb (32.0-43.9 kg): 15.0 mL - 480 mg (3 teaspoonfuls)

Important: Do not exceed 5 single doses in 24 hours.


Storage

Store between 15oC and 30oC.

KEEP OUT OF THE REACH OF CHILDREN.


Ingredients

Each teaspoonful (5 mL) of this oral solution contains: 160 mg of acetaminophen.

Non-medicinal ingredients: Artificial colouring and flavourings, citric acid, FD&C yellow #6, glycerin, methylparaben, polyethylene glycol, propylene glycol, propylparaben, purified water, sodium cyclamate, sodium phosphate dibasic and sorbitol.

Sweetened with sodium cyclamate.

Alcohol- and sucrose-free.


Precautions

Do not use with other drugs containing acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Do not use if your child is allergic to acetaminophen or any other ingredient in this product.

Liver warning: This product contains acetaminophen. Severe or possibly fatal liver damage may occur if you take more than the recommended dose in 24 hours or with other drugs containing acetaminophen.

There is enough medication in this package to seriously harm a child. It is hazardous to exceed the maximum recommended dose unless advised by a physician.

Drug interactions: A physician or pharmacist should be consulted prior to taking this medicine in case of serious kidney or liver disease or intake of any other medications including blood-thinning drug warfarin, natural health products, prescription drugs, salicylates or other pain and fever relief medications (nonsteroidal anti-inflammatory drugs (NSAIDS)).

In case of overdose: Call a Poison Control Centre or get medical help right away, even if you do not notice any signs or symptoms.

Stop use and ask a doctor if pain last more than 5 days or fever lasts more than 3 days.


Information

All information about raw materials and / or allergen information for Teva Canada’s products is obtained from our suppliers and/or third party affiliates and is based on their records.

Please be advised that the Medical Information department is not always notified of change in third party affiliates and / or change in suppliers of the excipients that may occur over time, and all information provided herein is based on our last current records.

"Latex" – refers to NATURAL RUBBER LATEX. We cannot guarantee that there is no latex in the outer packaging or that the medication or packaging haven’t come into contact with latex at any point during the manufacturing process, however this is very unlikely due to the strict GMP procedures that are in place in all of our manufacturing facilities. Employees in the manufacturing and / or packaging facilities may be wearing latex gloves